Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 56, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 5, 2007, 4:38 PM CDT for Kingsbury County, South Dakota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2007, 4:38 PM CDT (21:38 UTC)
- Expired
- May 5, 2007, 5:14 PM CDT
- In force
- 36 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
County Kingsbury County, SD
The radar
The Sioux Falls radar (KFSD), 106 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 4:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 052139 SVRFSD SDC077-052230- /O.NEW.KFSD.SV.W.0056.070505T2138Z-070505T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 438 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KINGSBURY COUNTY IN EAST CENTRAL SOUTH DAKOTA * UNTIL 530 PM CDT * AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 16 MILES SOUTH OF DE SMET...OR ABOUT 29 MILES WEST OF MADISON...MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DE SMET...LAKE PRESTON AROUND 455 PM CDT... AT 430 PM CDT...EMERGENCY MANAGEMENT REPORTED 65 MPH WINDS 5 MILES NORTHWEST OF HOWARD CAUSING DAMAGE TO BUILDINGS. TAKE COVER NOW. THIS IS A DANGEROUS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR NORTHWEST IOWA. LAT...LON 4420 9775 4419 9746 4453 9724 4453 9755 $$ SCHUMACHER
1 follow-up statement
000 WWUS53 KFSD 052214 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 513 PM CDT SAT MAY 5 2007 SDC077-052223- /O.CAN.KFSD.SV.W.0056.000000T0000Z-070505T2230Z/ KINGSBURY SD- 513 PM CDT SAT MAY 5 2007 ...THE SEVERE THUNDERSTORM WARNING FOR KINGSBURY COUNTY IS CANCELLED... THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. HOWEVER...OTHER SEVERE STORMS ARE MOVING ACROSS EASTERN SANBORN COUNTY AND MAY AFFECT PORTIONS OF WESTERN KINGSBURY COUNTY. PLEASE STAY TUNED TO LOCAL MEDIA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEAST SOUTH DAKOTA. LAT...LON 4420 9775 4419 9746 4453 9724 4453 9755 $$ PS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 12:15 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, May 5, 12:15 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1215 PM CDT SAT MAY 5 2007
.DISCUSSION...
ELONGATED SURFACE TROUGH EXTENDING FROM CENTRAL NEBRASKA INTO WEST
CENTRAL SOUTH DAKOTA WILL INTENSIFY THROUGHOUT THE DAY. AS THIS
SYSTEM INCREASES...AMOUNT OF LOW LEVEL SHEAR WILL INTENSIFY CREATING
AN INCREASINGLY FAVORABLE ENVIRONMENT FOR SUPERCELLS. STRONG
SHORTWAVE CURRENTLY OVER EASTERN COLORADO IS EXPECTED TO SLIDE NORTH
INTO CENTRAL NEBRASKA BY LATE THIS AFTERNOON. BACK EDGE OF
CONVECTION ACROSS NEBRASKA TIED TO SURFACE WARM FRONT. EXPECT WARM
FRONT TO LIFT NORTH INTO THE SOUTHERN CWA THIS AFTERNOON. SOUTH OF
THE FRONT...MAINLY A SMATTERING OF MID AND HIGH CLOUDS WILL ALLOW
FOR INCREASED DESTABLIZATION. IN ADDITION...LOW LEVEL MOISTURE
POOLING SOUTH OF THE FRONT WITH DEW POINTS RISING INTO THE UPPER 60S
TO NEAR 70 DEGREES. HAD PROBLEMS WITH 12Z KOAX SOUNDING...HOWEVER
FURTHER TO THE SOUTH 12Z KTOP SOUNDING INDICATING A LOADED GUN WITH
MORE THAN SUFFICIENT SHEAR AND DRY ADIABATIC LAPSE RATES FROM 850 TO
500 MB.
EXPECT CELLS THAT DEVELOP IN NEBRASKA TO MOVE NORTH. WITH GREAT
SHEAR EXPECT MOST STORMS TO ROTATE...WITH MAINLY LARGE HAIL AND
TORNADO THREAT INCREASING THROUGH THE AFTERNOON AND EVENING HOURS AS
STORMS BECOME SURFACE BASED.
WATCH POSTED AND UPDATE OUT.
&&
.AVIATION...
LOW PRESSURE WILL INTENSITY THIS AFTERNOON... PRODUCING VERY STRONG
SRLY FLOW. SOUTHERLY WINDS IN EXCESS OF 40 KTS ARE LIKELY BY EARLY
EVENING ONLY A FEW THOUSAND FEET ABOVE THE GROUND. THUNDERSTORMS
WILL REDEVELOP THIS AFTERNOON INTO THIS EVENING...SOME PRODUCING
LARGE HAIL AND TORNADOES.
&&
.PREV DISCUSSION...
VERY ACTIVE WX ACRS CWA THRU SUN WITH LINGERING THREAT OF PRECVIP E
ON MON. UPPER LOW OVR CNTRL ROCKIES WL CONT TO EJECT S/WS NEWD ACRS
CWA AS IT LIFTS NEWD THRU SUN. LARGE AREA OF PRECIP ACRS NEB MOVG
NWD AND WL AMINLY AFFECT AREAS W OF I29 TODAY...AS DRIER MID LEVEL
AIR TO THE E WL LIMIT NEWD SPREAD TODAY. WUD EXPECT WDSPRD RW/TRW
ACRS WRN CWA THIS MORN...WITH SCT RW/TRW TO I29. PRECIP WL TAPER OFF
FOR AWHILE THIS AFTN...BUT WITH NEXT S/W SHUD AGAIN SEE DVLPMNT OF
TRW ACRS W SPREADING EWD TONIGHT. MODELS ALL SHOW VERY HIGH 0-3KM
HELICITY AND HIGH 0-2KM VGP W OF I29 LATER THIS AFTN AND EVE AND WL
LIKELY SEE ANOTHER BOUT OF SVR STORMS WITH POT FOR TORNADOES W OF
I29. MAY NOT GET RID OF STRATUS OVR CWA...BUT FURTHER S IF CLOUDS
BREAK UP AND STORMS BECOME SFC BASED...CUD SEE A FAIRLY SIG SVR WX
EVENT. SO HAVE MENTIONED SVR STORMS ALONG AND W OF I29 FOR LATE THIS
AFTN AND THIS EVE. IN ADDITION TO THE SVR THREAT...POT CONTS FOR
FLOODING ALONG AND W OF I29 AND WL CONT FLOOD WATCH. WUD EXPECT
HEAVIEST RAINS LATE THIS AFTN AND EVE W OF I29...REACHING THE I29
CORRIDOR LATER IN THE EVENING.
ON SUN...SFC FNT WL PUSH INTO CWA AND THREAT OF SVR STORMS WL AGAIN
BE POSSIBLE MAINLY ACRS THE E. DYNAMICS ARE NOT AS IMPRESSIVE FOR
SUN SVR WX...BUT POT FOR HEAVY RAINS ALONG THE I29 CORRIDOR SUN
NIGHT LOOK GOOD AS REDEVELOPMENT OF TRW EXPECTED DURING THE LATE
AFTN AND EVE.
WNDS WL BE QUITE GUSTY OUT OF SE TODAY AND WL LIKELY SEE GUSTS TO 35
TO 40 MPH. MAY NEED A WND ADVY...BUT FOR NOW WL HOLD OFF.
TEMPS WL BE TRICKY TODAY AND WL BE HIGLY DEPENDENT WHEN OR IF LOW
CLOUDS BREAK UP. FEEL THERE WL BE A LEAST A LTL SUN IN THE
AFTN...AND IT WONT TAKE MUCH TO PUSH TEMPS TO NR 70 OR ABOVE. SO WL
NOT STRAY TOO FAR FM NAM MOS...WHICH IS COOLER THAN GFS MOS.
ON SUN...TEMPS WL NOT RISE TOO MUCH BUT SHUD START OUT RATHER WARM
AROUND 60. SO A 10 DEG RISE SHUD BE PSBL WITH RAIN IN THE
MORN...ENDING FOR AWHILE IN THE AFTN BEFORE REDEVELOPING.
LATER FCST PDS FOR MON AND BEYOND LOOK REASONABLE FM PREV FCST WITH
LINGERING THREAT OF RAIN ACRS E ON MON AND ANOTHER SMALL CHC OF
PRECIP LATE TUES NITE INTO WED.
&&
&&
FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR IAZ001-
012-020-031.
MN...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR MNZ098.
NE...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR NEZ013-
014.
SD...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR SDZ039-
040-054>056-061-062-066-067-070-071.
FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR
SDZ038-050-052-053-057>060-063>065-068-069.
&&Hazardous weather outlook, May 5, 4:09 AM CDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 409 AM CDT SAT MAY 05 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-061200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 409 AM CDT SAT MAY 05 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR MAINLY ALONG AND WEST OF INTERSTATE 29 THIS MORNING. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THUNDERSTORMS WILL REDEVELOP DURING THE AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS WILL BECOME SEVERE MAINLY ALONG AND WEST OF INTERSTATE 29. THESE STORMS WILL BE CAPABLE OF PRODUCING TORNADOES AND LARGE HAIL. THE GREATEST THREAT FOR TORNADOES WILL BE LATE THIS AFTERNOON AND EVENING...WEST OF A HURON TO SIOUX CITY LINE. FLOODING... HEAVY RAINS WILL OCCUR AT TIMES THROUGH TONIGHT ALONG AND WEST OF INTERSTATE 29. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA ON SUNDAY. HOWEVER...THE MAIN THREAT ON SUNDAY WILL BE THE POTENTIAL FOR ADDITIONAL HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PM ALONG AND WEST OF THE JAMES RIVER. SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM BETWEEN INTERSTATE 29 AND THE JAMES RIVER. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 5, 1:13 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
113 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 3 NE HARRISBURG 43.46N 96.65W
05/05/2007 M1.00 INCH LINCOLN SD TRAINED SPOTTER
&&
DMORINLocal storm report, May 5, 2:02 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
202 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND GST FREEMAN 43.35N 97.43W
05/05/2007 E60 MPH HUTCHINSON SD TRAINED SPOTTER
WIND GUST IS ESTIMATED...ONLY SMALL BRANCHES REPORTED
DOWN.
&&
DMORINLocal storm report, May 5, 2:42 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
242 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 8 SW MARION 43.34N 97.37W
05/05/2007 M0.75 INCH TURNER SD TRAINED SPOTTER
UP TO PENNY SIZE...MOSTLY DIME OR SMALLER
&&
DMORINLocal storm report, May 5, 2:49 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
249 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 1 SE WORTHING 43.32N 96.75W
05/05/2007 M0.75 INCH LINCOLN SD TRAINED SPOTTER
PENNY SIZE HAIL COVERING THE GROUND FELL FROM 1250-1300
CDT.
0110 PM HAIL 3 NE HARRISBURG 43.46N 96.65W
05/05/2007 M1.00 INCH LINCOLN SD TRAINED SPOTTER
0132 PM HAIL 8 SW MARION 43.34N 97.37W
05/05/2007 M0.75 INCH TURNER SD TRAINED SPOTTER
UP TO PENNY SIZE...MOSTLY DIME OR SMALLER
0235 PM TSTM WND GST FREEMAN 43.35N 97.43W
05/05/2007 E60.00 MPH HUTCHINSON SD TRAINED SPOTTER
WIND GUST IS ESTIMATED...ONLY SMALL BRANCHES REPORTED
DOWN.
&&
DMORINLocal storm report, May 5, 3:14 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
314 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 NW SALEM 43.73N 97.40W
05/05/2007 M0.75 INCH MCCOOK SD TRAINED SPOTTER
&&
DMORINLocal storm report, May 5, 3:30 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
330 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 4 SW EMERY 43.56N 97.68W
05/05/2007 HANSON SD PUBLIC
DAMAGE ON FARMSTEAD...MACHINE SHED AND AT LEAST ONE OTHER
OUT BUILDING DESTROYED. MACHINERY KNOWN AS A GRAINVAC
OVERTURNED. HOUSE OKAY.
&&
DMORINThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:25 PM CDT | Severe Thunderstorm Warning | FSD | Hanson | 35 min |
| May 4, 7:43 PM CDT | Tornado Warning | FSD | Hanson | 32 min |
| May 4, 7:50 PM CDT | Tornado Warning | FSD | Hanson | 25 min |
| May 4, 8:12 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Miner | 33 min |
| May 4, 8:14 PM CDT | Tornado Warning | FSD | Hanson | 31 min |
| May 4, 9:04 PM CDT | Severe Thunderstorm Warning | FSD | Davison | 26 min |
| May 4, 9:24 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Sanborn | 36 min |
| May 5, 12:12 AM CDT | Flash Flood Warning | FSD | Beadle | 3 hr |
| May 5, 5:29 AM CDT | Severe Thunderstorm Warning | FSD | Union | 19 min |
| May 5, 12:29 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 31 min |
| May 5, 12:45 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 30 min |
| May 5, 12:58 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 47 min |
| May 5, 1:07 PM CDT | Severe Thunderstorm Warning | FSD | Turner | 38 min |
| May 5, 1:15 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 15 min |
| May 5, 1:21 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 39 min |
| May 5, 1:55 PM CDT | Flash Flood Warning | FSD | Bon Homme, Hutchinson, Yankton | 3 hr |
| May 5, 2:22 PM CDT | Flash Flood Warning | FSD | Hanson | 4 hr |
| May 5, 2:49 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Miner | 41 min |
| May 5, 2:58 PM CDT | Severe Thunderstorm Warning | FSD | Hanson | 32 min |
| May 5, 3:25 PM CDT | Flash Flood Warning | FSD | Miner | 6 hr |
| May 5, 3:31 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook, Miner | 44 min |
| May 5, 3:51 PM CDT | Tornado Warning | FSD | Miner | 24 min |
| May 5, 3:51 PM CDT | Tornado Warning | FSD | Bon Homme | 54 min |
| May 5, 3:58 PM CDT | Severe Thunderstorm Warning | FSD | Hanson | 32 min |
| May 5, 4:00 PM CDT | Flash Flood Warning | FSD | Beadle, Kingsbury, Sanborn | 6 hr |
| May 5, 4:08 PM CDT | Tornado Warning | FSD | Hanson, Miner | 37 min |
| May 5, 4:10 PM CDT | Tornado Warning | FSD | Gregory | 50 min |
| May 5, 4:34 PM CDT | Tornado Warning | FSD | Davison | 26 min |
| May 5, 4:38 PM CDT | Tornado Warning | FSD | Hutchinson | 37 min |
| May 5, 4:45 PM CDT | Severe Thunderstorm Warning | FSD | Miner | 15 min |
| May 5, 4:45 PM CDT | Tornado Warning | FSD | Bon Homme | 21 min |
| May 5, 4:53 PM CDT | Flash Flood Warning | FSD | Bon Homme, Hutchinson, Yankton | 6 hr |
| May 5, 4:59 PM CDT | Tornado Warning | FSD | Sanborn | 31 min |
| May 5, 5:00 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 30 min |
| May 5, 5:13 PM CDT | Tornado Warning | FSD | Hanson | 47 min |
| May 5, 5:14 PM CDT | Tornado Warning | FSD | Hutchinson | 19 min |
| May 5, 5:22 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury | 23 min |
| May 5, 5:24 PM CDT | Tornado Warning | FSD | Davison | 36 min |
| May 5, 5:28 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 47 min |
| May 5, 5:29 PM CDT | Severe Thunderstorm Warning | FSD | Douglas | 16 min |
| May 5, 5:39 PM CDT | Tornado Warning | FSD | Yankton | 36 min |
| May 5, 5:41 PM CDT | Severe Thunderstorm Warning | FSD | Aurora | 49 min |
| May 5, 5:46 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 13 min |
| May 5, 5:50 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 25 min |
| May 5, 5:59 PM CDT | Tornado Warning | FSD | Hanson, Miner, Sanborn | 29 min |
| May 5, 6:06 PM CDT | Tornado Warning | FSD | Aurora, Jerauld | 39 min |
| May 5, 6:11 PM CDT | Tornado Warning | FSD | Charles Mix, Gregory | 34 min |
| May 5, 6:13 PM CDT | Tornado Warning | FSD | Hutchinson, Turner, Yankton | 32 min |
| May 5, 6:22 PM CDT | Flash Flood Warning | FSD | Brule | 3 hr |
| May 5, 6:28 PM CDT | Tornado Warning | FSD | Brule | 19 min |
| May 5, 6:43 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, McCook | 32 min |
| May 5, 6:45 PM CDT | Tornado Warning | FSD | Jerauld | 30 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.